# SDR CALA9601810

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON GALLEY SUPPORT AT STA 1320 BETWEEN RBL 11 TO 33.  THE SUPPORT AND FILLER WERE REMOVED, A NEW SUPPORT AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-07.
